Keywords = Stability
Number of Articles: 6
1. A nonlocal Cauchy problem for nonlinear fractional integro-differential equations with positive constant coefficient

Volume 7, Issue 1, Winter 2019, Pages 133-151

Shivaji Ramchandra Tate; Vinod Vijaykumar Kharat; Hambirrao Tatyasaheb Dinde


2. Global properties of a tuberculosis model with lost sight and multi-compartment of latents

Volume 6, Issue 1, Summer and Autumn 2018, Pages 47-76

Anatole Temgoua; Yannick Malong; Joseph Mbang; Samuel Bowong


3. Hopf bifurcation analysis of a diffusive predator-prey model with Monod-Haldane response

Volume 5, Issue 2, Summer and Autumn 2017, Pages 119-136

Sambath Muniyagounder; Ramajayam Sahadevan


4. Approximation of stochastic advection diffusion equations with finite difference scheme

Volume 4, Issue 1, Summer and Autumn 2016, Pages 1-18

Mehran Namjoo; Ali Mohebbian


5. Dynamics of an eco-epidemic model with stage structure for predator

Volume 4, Issue 1, Summer and Autumn 2016, Pages 103-115

Debasis Mukherjee


6. A model for the dynamical study of food-chain system considering interference of top predator in a polluted environment

Volume 3, Issue 2, Winter and Spring 2016, Pages 189-218

Om Prakash Misra; Raveendra Babu Annavarapu